Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Skin peeling from knees, elbows. What could be the reason?

Hi my name is Angela. A couple days ago I was on my wood floor playing with my dog. When I went to bed I felt my knees cause they were hurting and I noticed I had skin peeling off. Thinking I may have just skidden on floor and pulled it off I ignored it. Well now being two days later I habe skun peeling off my elbows and I know for a favt I didnt do this to somehow make it peel off. Any ideas to help me out what this could possibly be from. Thank You!
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi , Angela.

Nothing serious.

It is keratolysis exfoliativa...superficial peeling of skin.

Exact cause is not known.

It might be due to temperature difference ,vitamin deficiencies,soap water, solvent,detergent ..etc

Protection from irritants is needed to prevent relapse.

Emmolient containing urea may improve the condition.

It is totally mild condition and can recover in few weeks.

I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor